Alert archive / Massachusetts / Small Craft Advisories in 2010
Small Craft Advisory 13, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jan 30, 2010, 12:20 PM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2010, 12:20 PM EST (17:20 UTC)
- Expired
- Jan 30, 2010, 3:00 PM EST
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
665 WHUS71 KBOX 301720 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1220 PM EST SAT JAN 30 2010 ANZ254>256-302000- /O.EXP.KBOX.SC.Y.0012.000000T0000Z-100130T1700Z/ /O.NEW.KBOX.SC.Y.0013.100130T1720Z-100130T2000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1220 PM EST SAT JAN 30 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THIS SMALL CRAFT ADVISORY FOR THE SOUTHEAST OUTER COASTAL WATERS IS FOR LINGERING 5 TO 6 FOOT SEAS AND A FEW GUSTS OF 20 TO 25 KNOTS EARLY THIS AFTERNOON. A NEW SMALL CRAFT ADVISORY MAY BE ISSUED FOR EARLY SUNDAY AS A GALE CENTER OFF THE CAROLINAS PASSES WELL SOUTHEAST OF NANTUCKET TOMORROW MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230>237-250-251-301830- /O.EXP.KBOX.SC.Y.0012.000000T0000Z-100130T1700Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 1220 PM EST SAT JAN 30 2010 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
1 follow-up statement
632 WHUS71 KBOX 302008 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 308 PM EST SAT JAN 30 2010 ANZ254>256-310415- /O.EXP.KBOX.SC.Y.0013.000000T0000Z-100130T2000Z/ /O.NEW.KBOX.SC.Y.0014.100131T0700Z-100131T1400Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 308 PM EST SAT JAN 30 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 9 AM EST SUNDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THIS SMALL CRAFT ADVISORY IS FOR THE SOUTHEAST OUTER COASTAL WATERS AND REPLACES THE PREVIOUS ADVISORY THAT EXPIRED AT 3PM. A DEVELOPING GALE NOREASTER DEPARTING THE MID ATLANTIC COAST WILL INTENSIFY DURING THE NIGHT AS IT PASSES WELL SOUTHEAST OF NANTUCKET. ITS SNOW AND STRONGER WIND SHIELD WILL GRAZE THESE COASTAL WATERS DURING THE NIGHT. NORTH TO NORTHEAST WINDS ARE EXPECTED TO GUST BETWEEN 25 AND 30 KNOTS FOR A FEW HOURS EARLY SUNDAY MORNING WITH SEAS BUILDING TO 5 FEET OR A BIT HIGHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232-235-310415- /O.NEW.KBOX.SC.Y.0014.100131T0700Z-100131T1400Z/ NANTUCKET SOUND-RHODE ISLAND SOUND- 308 PM EST SAT JAN 30 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EST SUNDAY. A DEVELOPING GALE NOREASTER DEPARTING THE MID ATLANTIC COAST WILL INTENSIFY DURING THE NIGHT AS IT PASSES WELL SOUTHEAST OF NANTUCKET. ITS SNOW AND STRONGER WIND SHIELD WILL GRAZE THESE COASTAL WATERS DURING THE NIGHT. NORTH TO NORTHEAST WINDS ARE EXPECTED TO GUST BETWEEN 25 AND 30 KNOTS FOR A FEW HOURS EARLY SUNDAY MORNING WITH BUILDING SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DRAG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 9:54 AM EST, 2 hours 26 minutes earlier.
Area forecast discussion, Jan 30, 9:54 AM EST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
954 AM EST SAT JAN 30 2010
.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS WESTERN NEW ENGLAND TODAY. LOW
PRESSURE WILL MOVE OFF THE CAROLINA COAST...PASSING WELL S OF NEW
ENGLAND TONIGHT AND SUNDAY. A WEAK COLD FRONT WILL MOVE ACROSS THE
REGION EARLY MONDAY...REINFORCING THE COLD AIR. HIGH PRESSURE FROM
CANADA BUILDS ACROSS NEW ENGLAND MONDAY BRINGING DRY WEATHER THROUGH
FRIDAY. LOW PRESSURE PASSES WELL SOUTH OF NEW ENGLAND WEDNESDAY.
&&
.NEAR TERM /UNTIL 9 PM THIS EVENING/...
FILTERED SUNSHINE TODAY. TEMPS MAY BE HARD PRESSED TO REACH PREDICTED
VALUES AS CIRRUS THICKENS. LOW CLOUDS GRAZING THE OUTER CAPE.
ALL PRODUCTS UPDATED AROUND 930AM EST VCNTY KACK SOUTHWARD TONIGHT
FOR A PERIOD OF SNOW SHOWERS. RADARS AT NZW AND BOX AS OF 930AM EST DO
NOT DETECT THE OCEAN EFFECT SNOW SHOWERS BUT WE CAN SEE THE VIRGA ON
WEBCAMS E OF CAPE COD VIA WELLFLEET CAM. UPDATE ALSO INCLUDED STRONGER
GUSTS THIS MORNING E MA WITH NAM MXG HTS AND POWERED GFS GUST ALG
BEST REPLICATOR OF REALITY AT 12Z.
12Z NAM CONTINUES AS PREVIOUS RUNS AND 09Z SREF INDICATORS ARE THAT
THERE WILL BE A DUSTING TO POSSIBLY 2 INCHES OF SNOW NANTUCKET TONIGHT...
BE IT OCEAN EFFECT SNOW MAXIMIZING ITS POTENTIAL TWD DAWN SUNDAY OR
THE N EDGE STORM SHIELD. FOR NOW WE GO 30 POP WITH HIGHER POPS
SOUTH.
AT 11 AM...PENDING NEW TREND OF GFS .01... WE MAY AGAIN BOOST POPS 20
PCT SRN WATERS FM BID TO CQX IN THE 11AM UPDATE. STILL UNCERTAINTY
ON THE N FRINGE OF THE MEASURABLE. EXCT FGEN/BANDING SNOW GROWTH
SIGNAL MODELED JUST S OF OUR WATERS EARLY TONIGHT AND CAN SEE THE
POTENTIAL OF 1 OR 2 INCHES ON KACK LATER TONIGHT.
OCEAN EFFECT CLOUDS IN PROGRESS VCNTY PVC AND BUILDING BACK AND
TURNING SOUTH ALONG THE OUTER CAPE AT 930 AM EST.
MAX TEMPS WILL RUN AROUND 15 DEGREES BELOW SEASONAL NORMALS.
MIN WCI AT ORH THIS MORNING WAS -23 AT 09Z AND 12Z WITH WCI THERE -15
OR COLDER 04Z-14Z. BAF -15 AT 10Z. BDL LOWEST WAS -14 AT 09Z. MQE WAS
-15 OR COLDER BASICALLY FM 05Z-13Z WITH A MIN OF -19 AT 10Z-11Z. FM
MIN WAS -12 AT 10-11Z. BOS MIN WAS -13 AT 10Z. FIT -16 AT 10Z.
THATS A SAMPLING OF THE MORNING SIGNIFICANT NUMBERS REPRESENTING HOW
IT MIGHT HAVE FELT HAD YOU BEEN OUTDOORS.
&&
.SHORT TERM /9 PM THIS EVENING THROUGH SUNDAY NIGHT/...
TONIGHT...THE LOW PASSES WELL S OF NANTUCKET LATE. PLS SEE NEAR TERM
FOR CONCERN VCNTY KACK. OTHERWISE...MODELED CAPE 07Z-14Z SUGGESTS AN
OUTBREAK OF SNOW SHOWERS LATE TNGT VCNTY KACK...EVEN IF STORM SHIELD
SNOW MISSES SOUTH.
OTHERWISE...EXPECT ANOTHER COLD NIGHT EXCEPT WITH MORE CLOUDS
AROUND...THOUGH THOSE SHOULD BE SHIFTING E AFTER MIDNIGHT. OVERNIGHT
LOWS WILL RUN 5 TO 10 DEGREES BELOW SEASONAL NORMS.
SUNDAY...AS THE LOW MOVES FURTHER OUT TO SEA...WILL SEE PARTLY TO
MOSTLY SUNNY SKIES AS A WEAK HIGH PRES RIDGE BUILDS ACROSS. WILL SEE
A FEW MORE CLOUDS ARRIVE DURING THE AFTERNOON AS THE NEXT FRONT
APPROACHES. TEMPS WILL BE ABOUT 5 DEGREES MILDER THAN SATURDAY...
WITH SOME PLACES ACROSS THE OUTER CAPE AND ISLANDS APPROACHING
FREEZING.
WE ARE WATCHING THE ASTRO VERY HIGH TIDE CYCLE. RIGHT NOW ONLY
SCITUATE FLAGS FOR MINOR. WILL REREVIEW FOR THE 430PM ISSUANCE.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
MODEL CONSENSUS SETS ON A COLD BUT QUIET PERIOD AS THE SOUTHERN
STREAM BECOMES ENERGIZED IN A ZONAL FLOW...TAKING POTENTIAL STORMY
WEATHER OUT TO SEA TUESDAY NIGHT-WEDNESDAY.
MONDAY...WEAK COLD FRONT MOVES FROM THE ST LAWRENCE VALLEY SUNDAY
NIGHT AND CROSSES SOUTHERN NEW ENGLAND MONDAY MORNING. ENOUGH
MOISTURE FOR A PERIOD OF CLOUDS BUT NOT A LOT OF DYNAMIC SUPPORT.
COLD CORE INSTABILITY WITH THE UPPER TROF WILL BE UP ALONG THE
CANADIAN BORDER. SO NO POPS EXPECTED. THE FRONT MOVES OFF DURING
MONDAY WHICH SHOULD ALLOW FOR CLEARING SKIES. TEMPS ARE BLEND OF MOS.
STILL CHILLY SUNDAY NIGHT...BUT THE CLOUDS SHOULD KEEP TEMPS A LITTLE
LESS CHILLY THAN PREVIOUS NIGHTS. EQUIV 850 TEMP OF -15 TO
-18...SUPPORTS MONDAY MAX TEMPS IN THE 20S TO AROUND 30.
TUESDAY-WEDNESDAY...SHORTWAVE MOVING THROUGH THE MIDWEST BRINGS A
CLIPPER TO THE OHIO VALLEY BY TUESDAY MORNING. CLOUDS AHEAD OF THIS
SYSTEM MOVE IN DURING TUESDAY ESPECIALLY IN THE AFTERNOON. THE
PREVIOUS 00Z RUN SEEMED TO KEEP AT LEAST SOME ENERGY IN THE NORTHERN
STREAM THROUGH WEDNESDAY WITH POTENTIAL TO BRING PRECIP TO WESTERN
AND SOUTHERN PARTS OF OUR FORECAST AREA. THE NEW 00Z SUITE SHOWS
SHORTWAVE ENERGY SWINGING FARTHER SOUTH AND TRANSFERRING TO THE
SOUTHERN STREAM...FOCUSING LIFT AND STORM REDEVELOPMENT FARTHER
SOUTH AND ALLOWING THE ZONAL FLOW TO CARRY THE RESULTING COASTAL
STORM OUT TO SEA SOUTH OF 35N. WE WILL GO WITH INCREASING CLOUDS
SOUTH OF THE MASS PIKE LATE TUESDAY THROUGH WEDNESDAY. WILL LIMIT
SLIGHT CHANCE POPS TO THE AREA SOUTH OF THE SOUTH COAST MAINLY
WEDNESDAY. EQUIV 850 TEMPS CONTINUE AROUND -15C TO -18C...WILL
CONTINUE TO FORECAST MAX TEMPS IN THE 20S TO AROUND 30.
THURSDAY-FRIDAY...HIGH PRESSURE BUILDS IN THURSDAY AND REMAINS IN
PLACE FRIDAY. EXPECT DRY WEATHER. TEMPS ALOFT COOL A LITTLE
WEDNESDAY NIGHT-THURSDAY AS THE OFFSHORE LOW MOVES PAST AND WINDS
TURN TO NORTHWEST. BUT THE CORE OF COLDEST AIR SHOULD REMAIN OVER
NORTHERN MAINE AND THE MARITIMES. EQUIVALENT 850 MB TEMPS AROUND -15C
SUPPORTS MAX TEMP FORECAST OF UPPER 20S/LOW 30S THURSDAY. TEMPS ALOFT
MODERATE A COUPLE OF DEGREES FRIDAY...WILL FORECAST MAX TEMPS IN THE
30S.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
TODAY...HIGH CONFIDENCE VFR CIGS AOA 120KFT. OCEAN EFFECT CLOUDS
CLIPPING THE OUTER CAPE THIS MORNING...PVC NEAR 1500 FEET... AND
SETTLING SOUTH ALONG THE OUTER CAPE...HEADING FOR KACK MIDDAY.
OTHERWISE...AN AREA OF CLOUDS MOSTLY PASSING SOUTH OF NEW ENGLAND MAY
CLIP THE SOUTH COAST THIS AFTERNOON WITH 8000 FOOT CLOUD BASES. NW
WINDS GUST TO 20 KT THIS MORNING EASTERN MASS.
TONIGHT...MAINLY VFR CONDITIONS. CHANCE MVFR CIGS ACROSS LOWER CAPE
COD AND THE ISLANDS IF NORTHERN FRINGE OF THE PASSING LOW PRES PUSHES
FAR ENOUGH N. HIGHER PROB OF MVFR CONDS IN SNOW SHOWERS KACK 07Z-14Z.
N WIND GUSTS MAY REACH 20 KT ON CAPE COD AND THE ISLANDS AFTER
MIDNIGHT.
SUNDAY...VFR...EXCEPT LOW CHANCE OF LINGERING MVFR CIGS AND LOCAL
SNOW SHOWERS HYA-ACK EARLY. N WINDS BECOMING NW 15-20 KT DURING
MIDDAY.
SUNDAY NIGHT...VFR.
OUTLOOK...MONDAY THROUGH WEDNESDAY...
MONDAY...VFR. WEST WINDS GUSTING 20-25 KNOTS.
TUESDAY...VFR.
WEDNESDAY...VFR WITH POTENTIAL 4000-5000 FOOT CIGS CT-RI-SOUTHEAST
MASS.
&&
.MARINE...
TODAY...GALES HAVE EXPIRED. LINGERING WINDS AND SEAS AT SMALL CRAFT
LEVELS THROUGH THE MORNING BUT WITH A DIMINISHING TREND. EXPECT
CONDITIONS TO DROP BELOW SCA THRESHOLDS THIS AFTERNOON...LATEST IN
THE EASTERN WATERS. LIGHT TO MODERATE FREEZING SPRAY THIS MORNING WILL
WILL END AS WINDS DIMINISH.
TONIGHT...WINDS SHIFT TO N AS LOW PRES PASSES S OF THE WATERS. MAY
GET CLOSE TO SMALL CRAFT GUSTS ON THE SOUTHERN OUTER WATERS MAINLY
AFTER MIDNIGHT IF THE PRESSURE GRADIENT FROM THE PASSING LOW COMES
CLOSE.
SUNDAY...WINDS BECOME NW AGAIN. MAY SEE A PERIOD OF 25 KT GUSTS ON
THE SOUTHERN OUTER WATERS ALONG WITH 5-6 FT SEAS. MAY ALSO SEE
PERIODS OF LIGHT FREEZING SPRAY.
SUN NIGHT...SCA W WIND GUSTS 25-30 KT REDEVELOP.
OUTLOOK...SUNDAY THROUGH WEDNESDAY...
MONDAY-MONDAY NIGHT...WEST WINDS AT SMALL CRAFT STRENGTH...DIMINISHING
MONDAY NIGHT. SEAS REACH 7-8 FEET ON THE OUTER WATERS MONDAY.
FREEZING SPRAY POSSIBLE SUNDAY NIGHT AND MONDAY. CHANCE OF FREEZING
SPRAY ON THE EASTERN WATERS MONDAY NIGHT.
TUESDAY-WEDNESDAY...LOW PRESSURE CENTER PASSES WELL SOUTH OF THE
WATERS. THIS SHOULD TURN WINDS TO NORTH BY WEDNESDAY AND POTENTIAL
FOR SMALL CRAFT ADVISORY STRENGTH GUSTS LATE WEDNESDAY AND WEDNESDAY
NIGHT.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND CHILL ADVISORY UNTIL 10 AM EST THIS MORNING FOR
MAZ002>004-008>012.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR ANZ230>237-250-
251-254>256.
&&
SYNOPSIS...WTB/EVT
NEAR TERM...WTB/DRAG/EVT 954
SHORT TERM...DRAG/EVT 954
LONG TERM...WTB
AVIATION...WTB/DRAG/EVT 954
MARINE...WTB/DRAG/EVTHazardous weather outlook, Jan 30, 11:51 AM EST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 1151 AM EST SAT JAN 30 2010 CTZ002>004-MAZ002>023-026-NHZ011-012-015-RIZ001>008-311200- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 1151 AM EST SAT JAN 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-311200- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1151 AM EST SAT JAN 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FREEZING SPRAY MAY DEVELOP SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ024-311200- NANTUCKET MA- 1151 AM EST SAT JAN 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NANTUCKET MAY RECEIVE AN INCH OR SO OF SNOW BETWEEN 9 PM TONIGHT AND 6AM SUNDAY EITHER FROM OCEAN EFFECT SNOW SHOWERS DEVELOPING SOUTHWESTWARD ONTO NANTUCKET OR FROM THE NORTH EDGE OF THE SNOWSTORM AFFECTING WASHINGTON DC TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DRAG
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 7:17 PM EST | Gale Warning | BOX | 5 hr | |
| Jan 29, 7:17 PM EST | Small Craft Advisory | BOX | 17 hr | |
| Jan 29, 7:26 PM EST | Wind Advisory | BOX | Barnstable, Nantucket | 5 hr |
| Jan 30, 3:10 AM EST | Gale Warning | BOX | 4 hr | |
| Jan 30, 3:08 PM EST | Small Craft Advisory | BOX | 13 hr |
Nearby
Small Craft Advisories in Massachusetts, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.